Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv Wasting Symptoms

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Aids wasting?

Hi Bob I had unprotected sex a few times last year. I also took propecia for hair loss which gave me libido problems. About a month after I quit propecia I started to lose muscle mass and became impotent. I lost 20lbs in three months. Now I'm...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hello,If you had "unprotected sex a few times last year," you need an HIV test at least three months from your last unprotected sexperience. You would need this whether or not you have symptoms.There Read more »

weight wasting being an adolescent hiv positive

My daughter is 17 and a year has passed since she began wasting weight. Now she weights 37 kg. We... Read more »

Is this wasting? [non-HIV]

Dr,Two mos after possible exposure to HIV my wrists & forearms have thinned (watchband too big... Read more »
Articles
Rick Sowadsky, M.S.P.H.

Taking Unnecessary HIV Monitoring Tests: A Waste of Valuable Resources

...at a realistic risk of infection, then save your money, as these tests are not necessary. Do you want more information on HIV/AIDS, STDs or safer sex? Contact the U.S. Centers for Disease Control Health Line hotline, open 24 hours a day, seven... Read more »
Henry J. Kaiser Family Foundation

Senegal Public Health Advocates Worry Country Backtracking in Progress Against HIV/AIDS, Might Waste International Aid

...Senegal, which is considered one of the African countries that has "most effectively" responded to the HIV/AIDS pandemic, is facing a "pivotal and worrying moment" as it attempts to provide education and treatment to its residents, Read more »
U.S. Centers for Disease Control and Prevention

Brazil: Injections Improve Facial Wasting in HIV Patients

...said Serra. "It is corrective surgery," that should be available to all patients who develop facial wasting as a result of anti-HIV therapy. A full-face treatment, which requires two sessions, costs about $500, he added. Serra is currently... Read more »
Body Positive

Exercise and HIV Wasting: From the Laboratory to the Clinic

...Wasting was the topic of a breakfast symposium during the recent amfAR 12th National HIV/AIDS Update Conference in San Francisco. Drs. Fred Sattler, Alison Strawford, and Nicholaos Bellos reported that wasting still Read more »
Connect With Others

HIV/AIDS Lipoatrophy (Facial Wasting)

Posted by bradford, 2 Replies
...HIV/AIDS Lipoatrophy (Facial Wasting) Individuals living with HIV and AIDS may not only have to deal with the threat of illness but the Read more »

aids and wasting

Posted by Anonymous, 9 Replies
...to gain weight after losing so much. Hy husband suddenly crossed into AIDS [after 10 years no symtoms, no meds} he has begun hiv treatment, combivir, sustiva, bactrim, zithromax, and is doing much better, recovered from esphagul thrush, however,... Read more »

Wasting---help me

Posted by Anonymous, 4 Replies
...I'm sorry to come on board, but I need help. My husband is wasting away. He's newly on meds, but not gaining. It seems as though his buttcheeks are completely gone. I don't know what to do. Read more »

A MAYO waste of money... *DELETED*

Posted by LQZ, 5 Replies
Post deleted by VonDutcheFace Read more »